# SDR RAIA970840

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 14191009
- Condition: Failed
- Location: Cockpit
- Part time: 2,922 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA/RED - FLT 7784 - INTRANSIT LIGHT ON GEAR HANDLE REMAINED ON WITH GEAR UP.  MAINTENANCE REPLACED LANDING GEAR SELECTOR.  (X)
